# SDR IPXA2018022326808

- Difficulty date: February 23, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 73,520 hours, 14,768 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Inoperative
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INOPERATIVE. IAW EO MD-11 2520-67534-A.
